# SDR SWAA2024112150125

- Difficulty date: October 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TRACK IS CRACKED AT BS767 AND BS747 RBL13 WL156<[01] REMOVED AND REPLACED AFT CARGO BAY CARGO TRACK FROM BS727+4 - BS887 RBL13 WL156 IAW SRM 51-40-02-0G-0; DWG 146A7500; DWG 147A7500 AND 146A0061. ALSO INSTALLED ALL REPAIR PARTS ON AFT CARGO BAY CARGO TRACK BETWEEN APPROX. BS 755 AND BS 759 RBL 13 WL 156 IAW SRM 53-00-53-2R-3 REPAIR 3 PARG 4 (P);[02] REMOVED AND REPLACED AFT CARGO BAY CARGO TRACK FROM BS727+4 - BS887 RBL13 WL156 IAW SRM 51-40-02-0G-0; DWG 146A7500; DWG 147A7500 AND 146A0061. ALSO INSTALLED ALL REPAIR PARTS ON AFT CARGO BAY CARGO TRACK BETWEEN APPROX. BS 755 AND BS 759 RBL 13 WL 156 IAW SRM 53-00-53-2R-3 REPAIR 3 PARG 4 (P) AND EA 24-153-03024.;[03] VERIFIED CORRECTIVE ACTION ITEM 2.
